# SDR AALA202212227111

- Difficulty date: December 20, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 62,728 hours, 26,518 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543149
- Part serial: 19315H2704
- Condition: Scratched
- Location: L1
- Part time: 3,625 hours, 1,703 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 WINDOW HAS SCRATCHES OVER 90 PERCENT OF THE WINDOW, APPEARS TO BE CAUSED BY THE WINDSHIELD WIPER. WINDOW REPLACED PER JC 08L21056003.
